Czechoslovak Mathematical Journal

Vol. 62, No. 4, 2012 · Contents

Jae Myung Park, Hyung Won Ryu, Hoe Kyoung Lee, Deuk Ho Lee:
The $M_\alpha$ and $C$-integrals

Diana Stoica, Mihail Megan:
On nonuniform dichotomy for stochastic skew-evolution semiflows in Hilbert spaces

M. Emin Özdemir, Ahmet Ocak Akdemir, Çetin Yıldız:
On co-ordinated quasi-convex functions

Mahsa Fatehi, Bahram Khani Robati:
Essential normality for certain finite linear combinations of linear-fractional composition operators on the Hardy space $H^2$

Qiyu Jin, Guantie Deng, Daochun Sun:
Julia lines of general random Dirichlet series

Simona-Luiza Druţă-Romaniuc:
Natural diagonal Riemannian almost product and para-Hermitian cotangent bundles

Marek Galewski, Donal O'Regan:
Impulsive boundary value problems for $p(t)$-Laplacian's via critical point theory

Guangjun Shen, Litan Yan, Chao Chen:
Smoothness for the collision local time of two multidimensional bifractional Brownian motions

Le Huan, Jingzhe Wang, Tingting Wang:
An identity involving Dedekind sums and generalized Kloosterman sums

Mhelmar A. Labendia, Sergio R. Canoy, Jr.:
Convex domination in the composition and Cartesian product of graphs

Oldřich Kopeček:
Equation $f(p(x))=q(f(x))$ for given real functions $p$, $q$

Alexander Domoshnitsky, Robert Hakl, Bedřich Půža:
On the dimension of the solution set to the homogeneous linear functional differential equation of the first order

Uday Chand De, Avik De:
On almost pseudo-conformally symmetric Ricci-recurrent manifolds with applications to relativity

Antonio Boccuto, Xenofon Dimitriou, Nikolaos Papanastassiou:
Ideal convergence and divergence of nets in $(\ell)$-groups

Giuseppina Barbieri, Antonietta Valente, Hans Weber:
Decomposition of $\ell$-group-valued measures

Rudi M. Brits, Heinrich Raubenheimer:
Finite spectra and quasinilpotent equivalence in Banach algebras

Muhuo Liu:
Some graphs determined by their (signless) Laplacian spectra

Rong Ma, Yulong Zhang:
On a kind of generalized Lehmer problem

Huaning Liu, Jing Gao:
Generalized Knopp identities for homogeneous Hardy sums and Cochrane-Hardy sums

[Contents of Czechoslovak Mathematical Journal]